# SDR AALA202208164584

- Difficulty date: August 4, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR HAS PUNCTURE, 0.6 INCH DIAMETER, 132.5 INCHES FROM INBOARD EDGE 15 INCHES FROM TRAILING EDGE. STA 149.12 AND STABILIZER STA 193.90. PERFORMED PERMANENT REPAIR ON RIGHT ELEVATOR UPPER SKIN PER SRM 55-20-01-2R-1.
